# SDR 03FDEA01837

- Difficulty date: October 30, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727-200
- Aircraft serial: 22035
- Aircraft time: 44,111 hours, 26,136 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED KEEL BEAM  STR 29R, O/B FLANGE 950F-970.  REMOVED CORROSION ON RT KEEL BEAM AT BS 950F TO BS 970.  FABRICATED REPAIR STRAP.  ALODINED, PRIMED REPAIR AND INSTALLED REPAIR WET WITH SEALANT AS PER FED EX SRM DRW SR 27-53-023 AND SRM 51-30-2, 53-10-1, 51-10-6.
